# SDR SWI2023F00406

- Difficulty date: August 1, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR REAR FUSELAGE FLOOR BEAM FS1000.0-FS1068.75 RBL27 CORROSION IN VARIOUS AREAS   (C-CHECK RO 10/4/2023)   REPAIRED INTERIOR REAR FUSELAGE FLOOR BEAM FS.1000.00-FS.1068-75 RBL27 REF. REO 670-53-61-2158 REV-- DATED: 2023-08-10.COMPLIED WITH TASK CARD 51-900-1002-SKY
